PIECEWISE LINEAR MODELING OF MULTIDIMENSIONAL STOCHASTIC NONLINEAR SYSTEMS.

A. H. Haddad*, E. I. Verriest

*Corresponding author for this work

Research output: Contribution to journalConference article

Abstract

This paper extends to the multidimensional case an approximation of nonlinear dynamic systems with random inputs, by a set of linear models with Markovian transitions among the models.

Original languageEnglish (US)
Pages (from-to)777-778
Number of pages2
JournalProceedings - Annual Allerton Conference on Communication, Control, and Computing
StatePublished - Dec 1 1985

ASJC Scopus subject areas

  • Engineering(all)

Fingerprint Dive into the research topics of 'PIECEWISE LINEAR MODELING OF MULTIDIMENSIONAL STOCHASTIC NONLINEAR SYSTEMS.'. Together they form a unique fingerprint.

Cite this